# SDR FDEA201404270865

- Difficulty date: April 27, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N864FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37735
- Aircraft time: 8,221 hours, 1,246 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A2580042011
- Part serial: 72804
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S SEAT SHORTED OUT, SPARKED WITH SOME SMOKE, MOVED ON PREFLIGHT.  VISUAL INSPECTED & FOUND FIRST OFFICER`S SEAT ELEC CABLE EVIDENCE OF SPARK NEAR RT SIDE SEAT CORNER.  R & R FIRST OFFICER`S SEAT & FUNCTIONAL CHECK OK IAW AMM 25-11-01-4.  ACFT OK FOR SERVICE.  UPDATE TO DAMAGE PHOTO.
